Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti

CiteScore 2018: 1.41

SCImago Journal Rank (SJR) 2018: 0.342
Source Normalized Impact per Paper (SNIP) 2018: 1.076

Mathematical Citation Quotient (MCQ) 2018: 0.75

See all formats and pricing
More options …
Volume 5, Issue 3-4


Another look at automated theorem-proving II

Neal Koblitz
Published Online: 2012-01-25 | DOI: https://doi.org/10.1515/jmc-2011-0014


I continue the discussion initiated in part I (published in this journal in 2007) of whether or not computer-assisted proofs are a promising approach to preventing errors in reductionist security arguments. I examine some recent papers that describe automated security proofs for hashed ElGamal encryption, Boneh–Franklin identity-based encryption, and OAEP.

Keywords.: Automated theorem-proving; computer-assisted proof; proof checking; public key cryptography; encryption

About the article

Received: 2011-10-30

Revised: 2011-12-01

Accepted: 2011-12-05

Published Online: 2012-01-25

Published in Print: 2012-02-01

Citation Information: Journal of Mathematical Cryptology, Volume 5, Issue 3-4, Pages 205–224, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/jmc-2011-0014.

Export Citation

Comments (0)

Please log in or register to comment.
Log in